# SDR HALA2010042600191

- Difficulty date: April 26, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 78,434 hours, 14,224 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: S345T002132
- Part serial: B1007
- Condition: Malfunctioned
- Location: Fuel Tank
- Part time: 9,178 hours, 1,622 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AT 40,000LBS FUEL QUANTITY FUEL QNT IND STATUS ON EICAS WITH NO TOTALIZER OR LEFT FUEL QUANTITY READING (NOTE:77) SYSTEM NORMAL ON DESCENT.  BITE OF FUEL QTY PROCESSOR PER FIM 28-41-00/108 FAULTS C1, C4, 53.  REMOVED INOP TANK UNIT NR 3 & INSTALLED NEW TANK UNIT IAW HAL M/M 28-41-01.  REMOVED AND INSPECTED LEFT WING HI-Z BUSSING PLUG IAW M/M 28-41-04-404-008-001, NO DEFECTS NOTED.  PERFORMED FUEL QUANTITY BITE ON FQIS PROCESSOR WITH NO FAULTS IAW M/M 28-41-00-215-001-001.
